# SDR IXXA10SMN031S

- Difficulty date: March 6, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 92,081 hours, 38,426 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Part time: 92,081 hours, 38,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, FOUND RT WING OTBD FLAP AFT LOWER HAS IMPROPER REPAIR AT STA XF 375.000 - 415.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN, INTERNAL AND EXTERNAL DOUBLERS. BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAPTER 57-7-1 FIG 4, T/R NR 57-94, SRM 57-1-0 PAGE 1, SRM 51-1-21, SRM 51-1-8B, SRM 51-1-9 TR NR 51-142, SRM 51-1-9A TR NR 51-141, DPS 1.950 REV "AR" R-1, AND SRM 51-1-21.
